Ask The Doctor > Questions & Answers > What are the side effects of drinking a red bull

What are the side effects of drinking a red bull

Patient: What are the side effects of drinking a red bull while taking a sex pill

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.Energy drinks are not considered 100% safe as they contain vario us supplements. These supplements can be harmful to someone and not to the other one.We usually advise to consume them once in a while only and not on regular basis.Now, the harm that they can do depends on what constituent is harming you.For example, Caffeine the most common constituent in the energy drinks can cause excessive urine production leading to electrolyte imbalance.Moreover, people can get tremors, anxiety, trouble sleeping if taken in high doses.You have not mentioned, that which sex pills you are talking about. In case, your are taking Sildenafil, then it should be avoided with the energy drinks.I hope it helps.Stay Healthy.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment